# SDR ERAA098194

- Difficulty date: September 17, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N129EH
- Make and model: Bolkms BO105S
- Aircraft serial: 580
- Aircraft time: 13,734 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762101
- Part serial: 0717
- Condition: Delaminated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION AT AFT COMPARTMENT TOPPING OFF VALVE FOUND LEAKING VALVE AND 2 HOLES.   REPAIRED IN A/W AC 25-60-95.  FOUND BAG TO BE SERVICEABLE.
